MAUDE Adverse Event Report: IN2BONES, USA COLAG; 2.7 COLAG REAMER

IN2BONES, USA COLAG; 2.7 COLAG REAMER
Model Number P06 N0451
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned and lot number was not provided.The cause of the issue could not be determined.
 
Event or Problem Description
During drilling over.002 wire, the drill broke/ unravelled.The tip of the drill was lodged in the patient's bone.The drill had just started hitting bone when this occurred.

Brand Name
COLAG
Common Device Name
2.7 COLAG REAMER
Manufacturer (Section D)
IN2BONES, USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer (Section G)
IN2BONES, USA
6000 poplar aven
suite 115
memphis 38119
Manufacturer Contact
laveeda leflore
6000 poplar avenue
suite 115
memphis 38119
9012607931
MDR Report Key15845642
Report Number3011580264-2022-00007
Device Sequence Number20329075
Product Code HTO
UDI-Device Identifier00817906029871
UDI-Public00817906029871
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP06 N0451
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P06 N0451 - 2.7 COLAG REAMER
Patient Age14 YR
Patient SexMale